advertisement
Question
Posted by: Tanya | 2004/01/09

Heavy period

hi

My most recent period was almost two months late this time. But what bothers me is that it started with VERY painful cramps an abdominal pains and now, five days later its still a lot heavier than its ever been. It is usually very light, doesn't last long and I have never in all my life got any form of PMS (like camps). I feel light-headed, nausious and I get very bad cramps every now and then (the wost stopped by the second day of starting).
I use a contraceptive pill but I usually wait until my period is over before starting the next cycle. I haven't skipped a pill or taken a larger dose or made any mistakes using them so far, but I've been on them for a very long time. Could this be the cause?

Thank you very much

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should not take the Pill according to your period, but according to the days in the packet. It may be that you have not taken the Pill entirely correctly, or it may just be that there was a build up of the uterine lining after the skipped period, resulting in a heavy bleed. If this is the first time it has happened, there is probeblay no need for concern. Wait and see what happens next time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement